


default search action
"On a high order numerical method for functions with singularities."
Knut S. Eckhoff (1998)
- Knut S. Eckhoff:
On a high order numerical method for functions with singularities. Math. Comput. 67(223): 1063-1087 (1998)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.